# SDR SIMA201010401

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 28,108 hours, 28,108 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 6262
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9808 AFTER TAKEOFF THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RECEIVED A LANDING AIR/GROUND FAIL MESSAGE ON EICAS.  THE CREW ELECTED TO RETURN TO CMH AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR PROXIMITY SWITCH.  THE OPERATIONAL CHECK WAS GOOD, REFERENCE EMB AMM 32-63-02.  ALSO REMOVED AND REPLACED THE NOSE LANDING GEAR HARNESS, REFERENCE AMM 32-00-03.  EXTENSION AND RETRACTION  OF LOG SYSTEM REFERENCE EMB AMM 32-30-00.  THE HARNESS PART AND SERIAL NUMBERS:  P/N 14521495403, S/N NA.  THE AIRCRAFT WAS RETURNED TO SERVICE.
